Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test


My doc has recently changed my painkillers from Tramadol to Meptazinol & this morning I nearly passed out.I came over very hot & I was dripping wet luckily I wasn't alone in the house & managed to sit on the bed.Then I started to feel sick & got into the bathroom & threw up !!! Feeling very tired & drained frightened to take any more incase this happens again.Has anyone else had these side effects ???


  • Look up www.drugs.com and they give you most of the symptoms and contraindications. You need to go back to your GP straight away and tell him/her about your reaction. it may be a contraindication if you are taking other meds. I had the same with Cymbalta and stopped it after 2 weeks and wasn't sick again. Then I looked up contraindications on the site and had all the serious side effects - even death is one of them - so you do need to go straight back to your GP. Now if I have really bad reactions I stop the drug straight away. Sometimes on the packet it tells you the contraindications and side effects.

    Just googled the side effects for you. More than one in ten people have side effects. This is the information for Meptazinol from the google information.

    If you feel unwell or if you have concerns about a side-effect, you will need to seek advice. If you feel very ill, get medical help straight away. Contact your prescriber, pharmacist, nurse or call NHS Direct on 0845 46 47.
Sign In or Register to comment.